RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 8, Pages 1323–1329 (Mi de9502)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

An estimate that is uniform on the whole line for generalized eigenfunctions of the one-dimensional Schrödinger operator with a uniformly locally summable potential

V. A. Il'in, L. V. Kritskov

Lomonosov Moscow State University

Full text: PDF file (1031 kB)

English version:
Differential Equations, 1995, 31:8, 1267–1274

Bibliographic databases:
UDC: 517.984
Received: 21.03.1995

Citation: V. A. Il'in, L. V. Kritskov, “An estimate that is uniform on the whole line for generalized eigenfunctions of the one-dimensional Schrödinger operator with a uniformly locally summable potential”, Differ. Uravn., 31:8 (1995), 1323–1329; Differ. Equ., 31:8 (1995), 1267–1274

Citation in format AMSBIB
\Bibitem{IliKri95}
\by V.~A.~Il'in, L.~V.~Kritskov
\paper An estimate that is uniform on the whole line for generalized eigenfunctions of the one-dimensional Schr\"odinger operator with a uniformly locally summable potential
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 8
\pages 1323--1329
\mathnet{http://mi.mathnet.ru/de9502}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431395}
\zmath{https://zbmath.org/?q=an:0863.34082}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 8
\pages 1267--1274


Linking options:
  • http://mi.mathnet.ru/eng/de9502
  • http://mi.mathnet.ru/eng/de/v31/i8/p1323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Denisov, “The Equiconvergence Problem for a One-Dimensional Schrödinger Operator with a Uniformly Locally Integrable Potential”, Funct. Anal. Appl., 34:3 (2000), 216–218  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. A. Denisov, “On the order of growth of generalized eigenfunctions of the Sturm–Liouville operator. The Shnol' theorem”, Math. Notes, 67:1 (2000), 36–40  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:67
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019